MAUDE Adverse Event Report: SPECTRANETICS CORPORATION LLD EZ LEAD LOCKING DEVICE; STYLET, CATHETER

SPECTRANETICS CORPORATION LLD EZ LEAD LOCKING DEVICE; STYLET, CATHETER
Model Number 518-062
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A4) patient weight - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.H3) a portion of the device was discarded, and a portion remained within the patient, thus no product investigation could be performed.H6) although lld cut/cap is a known risk of complication with use of the lld, the physician did not attempt to unlock the lld from the lead prior to cutting and capping.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) and right atrial (ra) lead due to cied system/pocket infection.Spectranetics lld ez lead locking devices (lld ezs) were inserted into each lead to provide traction.Beginning with a spectranetics 16f glidelight laser sheath on both leads, lead on lead binding was encountered.Switching to a spectranetics tightrail rotating dilator sheath, the ra lead was removed successfully.Targeting the rv lead, resistance was experienced; therefore, the decision was made to abandon the extraction due to patient risk.The lld ez, along with the rv lead, were cut and capped and remained in the patient.There was no attempt made to unlock the lld ez.The patient survived the procedure.This report captures the lld ez within the rv lead, which was cut/capped and remained in the patient.There was no alleged malfunction of any spectranetics devices in use during the procedure.

Brand Name
LLD EZ LEAD LOCKING DEVICE
Common Device Name
STYLET, CATHETER
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key23803206
Report Number3007284006-2025-00265
Device Sequence Number9360007
Product Code DRB
UDI-Device Identifier00813132023072
UDI-Public(01)00813132023072(17)271007(10)0303594011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number518-062
Device Catalogue Number518-062
Device Lot Number0303594011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC 5076/45 RA PACING LEAD.; MEDTRONIC 6935M/55 RV ICD LEAD.; SPECTRANETICS 16F GLIDELIGHT LASER SHEATH.; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM.; SPECTRANETICS LLD EZ LEAD LOCKING DEVICE.; SPECTRANETICS TIGHTRAIL DILATOR SHEATH.
Patient Age77 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American